On the invariance of solutions of finite games
Bibliographic Data
| ID | 11285234 |
|---|---|
| Authors | A J Vermeulen, Dries Vermeulen (0000-0003-1514-7518), M J M Jansen (corresponding author) |
| Year | 1997 |
| Volume | 33 |
| Issue | 3 |
| Pages | 251-267 |
| Publication date | 1997-06-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/s0165-4896(97)00002-4 |
| OpenAlex | W2112170648 |
| Language | EN |
| Citations received | 2 |
| References cited | 11 |
Mathematical economics · Measurement invariance · Statistics · Artificial Intelligence in Games · Game Theory and Applications · Mathematical and Theoretical Epidemiology and Ecology Models · Mathematics · Applied Mathematics
| Citations per year | 0.07 |
|---|---|
| Citation span | 1997 - 2001 (5) |
| Highly cited | No |